Change search
ReferencesLink to record
Permanent link

Direct link
The Dynamics of Virus Epidemics in Varroa Infested Honey Bee Colonys
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2004 (English)In: Journal of Animal Ecology, ISSN 1365-2656, Vol. 73, 51-63 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 73, 51-63 p.
URN: urn:nbn:se:umu:diva-7740OAI: diva2:147411
Available from: 2008-01-11 Created: 2008-01-11 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link